Interpolation by polynomials with symmetries

Daniel Alpay, Izchak Lewkowicz

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We here specialize the standard matrix-valued polynomial interpolation to the case where the interpolating polynomials admit various symmetries. The introduced approach allows for non-convex families of interpolating polynomials. If this family happens to be convex, all minimal degree interpolating polynomials are parameterized.

Original languageEnglish
Pages (from-to)64-81
Number of pages18
JournalLinear Algebra and Its Applications
StatePublished - 1 Sep 2014


  • Convex cones
  • Genaralized positive even
  • Generalized positive functions
  • Interpolation
  • Lagrange
  • Matrix-valued
  • Polynomial
  • Structured matrices

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Interpolation by polynomials with symmetries'. Together they form a unique fingerprint.

Cite this